I was offically diagnosed with minears 4 years ago.I was living and coping with it.Last Oct,I had an attack of vertigo like I have never had,spinning 8 hours.Had aother attack 5 weeks later.Had CT scan,MRI without contrast done locally"both came back normal"Went to a big teaching unversity doc.Got a series of 3 gentronican injections in ear.Now after 7 weeks I have bouncing vision,constant headaches,eyes out of focus.What scares me,I was warned and new about total hearing lose in my ear,I WAS not warned about vision problems.Now I can't drive,took a early retirement.Am sitting at home stumbing around with sight that seems to be going from bouncing to out of focus with headaches.The muslces of my eyes,neck all seem to be getting tired and this is causing the headaches,When I first wakeup I have the bouncing vision,with my head being in the upright postion I feel tingling in temples and below eyes,left side of neck goes numb and thumps,then I start feeling drunk.The doc put me on prednisone for a week and it seems to do nothing but give me mucsle cramps.I am supposed to have MRI with contrast next week,then vestulaber rehab.I hope they find what is wrong with me soon,I don't know how much I can take!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?